I am a part of a Rheumy group on facebook, and just found out that the med I will most likely be put on makes your hair fall out! MTX, can't spell it, so i'll use the abbreviation. I am so sick just thinking about it and sad on top of that. I can't imagine my hair falling out. I just can't. My doc is a jerk and if he say's that's what he's giving me, either I can take it or leave. How do I get over this fear? how? I don't know if I can. I already have low self esteem. I can't deal with it getting any worse. I'm just sad :(
Posts You May Be Interested In
i tried enbrel first huge injection site reactions and burning tongue. Switched to humira injection site reaction then full body rash, face as red as a tomato, swollen lips, burning tongue. Went to emergency room was treated with antihistamine and Benadryl. Next day went to rheumatologist cause the rash look angrier and was burning and my face was so red. He gave me a steroid injection...
I'm awake because of the burning sensation. Now that I finished the Prednisone it's back. My whole body feels like it's on fire. Not sure if I should just go to emergency. I have an MRI and my new rheuhmatologist scheduled for Wednesday.I feel like I'm dying of something but no one knows our cares what it is.